# SDR AWXA200601597

- Difficulty date: September 7, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472188204
- Condition: Corroded
- Location: Fuselage
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN FLOORBEAM +Y1292, FS 67 + 18".  MAIN CABIN FLOORBEAM, +Y1292, FS 68 TO FS 69 WAS REPLACED IAW A320 SRM 51-72-11.  FASTENERS REMOVED, AND INSTALLED NEW FASTENER IAW SRM 51-42-11.
